# SDR SWIA200515813

- Difficulty date: November 4, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 11,333 hours, 8,759 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERONS HAVE A CATCH/CLICK FEEL AFTER NEAR NEUTRAL POSITION WHEN YOKE IS TURNED LEFT AND RIGHT.  CHECKED CABLE CIRCUITS.  RERIGGED RIGHT AILERON FUSELAGE WING CABLES AND RETENSIONED SAME CABLES IAW 27-11-00.
